# SDR SWAA2024091228686

- Difficulty date: August 21, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 34,069 hours, 16,363 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING O/B AFT FLAP HAS LARGE AREA OF DELAMINATION ON LOWER I/B SURFACE<[01] OK TO INSTALL O/B AFT FLAP.;[02] REMOVED AND REPLACED R/H OUTBD AFT FLAP PER AMM 27-51-22.;[03] INSPECTED WORK PERFORMED ON C/A #2.;[04] REMOVED AND REPLACED R/H OUTBD AFT FLAP PER AMM 27-51-22. SEE C/A'S AND STEPS FOR INDIVIDUAL SIGN OFFS.;[05] RII - CW INSPECTION AS REQUIRED C/A #4
